Loading...

rhondabrt's Recent CancerCompass Activity

Loading...
Load more activity
Loading more activity

About rhondabrt

Survivor
Breast Cancer
After Treatment

I stage 4 breast cancer survivor of 2 years. I have struggled with severe leg and joint pain ever since I finished 12 rounds of taxol. I have had pet scans, mri's and countless doctor visits. I don't know if the doctor's don't believe me or if they really just don't know what is going on. I can't excersise, nor can I sit for a long amount of time (my legs go to sleep). I have been waking in the middle of the night in agony if I try to bend or straighten my legs. I saw my oncologist today, and he had the nerve to tell me that he thinks that it is restless leg syndrome.(NOT!!!)After basically laughing at him, he decided to take me off of Tamoxifen, then my lyrica for one week, to rule out medication being the cause. If that doesn't work then I need to call my primary care doc. for a referral to a rheumatologist or neurologist. (Which one I'm not sure)In any case I need answers! I have gained 30 pounds because I am basically immobile. I am not exagerating or making this up. Can someone please help? I am only 42 and don't want to live like this the rest of my life! He did finally say that it could possibly be from the taxol, but usually it wears off after a few months.???????

We care about your feedback. Let us know how we can improve your CancerCompass experience.